# SDR FDEA202404010428

- Difficulty date: April 1, 2024
- Submitted: April 1, 2024
- Operation: Air carrier
- Aircraft: N682FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 800
- Aircraft time: 34,064 hours, 19,040 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: A53832103206
- Condition: Cracked
- Location: Frm 47
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FR47 BETWEEN Y953 AND Y1456 UNDERFLOOR WEB CRACKED.  REPAIRED THE MAIN DECK FR47 BETWEEN Y953 AND Y1456 UNDERFLOOR CRACKED WEB PER   A300-600F SRM53-15-15-201 FIG.201. THIS IS CATEGORY B REPAIR AND MUST BE INSPECTED AT   DEFINED INTERVALS PER A300-600F SRI 53-15-15-2-002-00. INSPECTION THRESHOLD FROM   REPAIR EMBODIMENT: 24000FC. SUBSEQUENT INSPECTION AT INTERVALOF 3000FC. INSPECTION   METHOD: DETAILED VISUAL. MAJOR REPAIR IAW FEDEX GMM6-2-100.
